Health knowledge made personal
Join this community!
› Share page:

what if i have developed brown discharge after taking azithromycin for chlamydia? is it safe to use a tampon?


Posted by sh3g0tad0nk

should this be happening? i exerienced sever abdominal pain and diarrhea....
 
Answers (2)
Sort by: Newest first | Oldest first

You are either having a reaction to the medication or severe 'Die Off' (when the dying bacteria release toxins into your blood, though this is uncommon with many bacterial infections). I would contact your medical practitioner. If you are having any irritation in that area, do not use a tampon. It will worsen your symptoms. 

 Good luck, 

Lindsay 

I'm having the same discharge. I had the azithromycin treatment on Thursday morning (now Saturday night) for Chlamydia. I've been really worried as I didn't have it before. I also got the addominal pain that felt like it was with in my hips/pelvis. And Diarrhea for thursday & friday, which has now gone. Did it eventually go? KT x 
NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: